American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] I. Bauer and R. Pignatelli. The classification of minimal product-quotient surfaces with $p_g=0$.. Math. Comp. 81 (2012) 2389-2418.
Abstract, references, and article information   
View Article: PDF

[2] Margaret H. Dean, Stephen Majewicz and Marcos Zyman. Adjunction of Roots in Exponential A-Groups. Contemporary Mathematics 582 (2012) 71-75.
Book volume table of contents   
View Article: PDF

[3] Benjamin Fine and Gerhard Rosenberger. The Classification of One Relator Limit Groups and the Surface Group Conjecture. Contemporary Mathematics 582 (2012) 107-127.
Book volume table of contents   
View Article: PDF

[4] Bogdan Nica. On the degree of rapid decay. Proc. Amer. Math. Soc. 138 (2010) 2341-2347. MR 2607863.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Allcock. Hyperbolic surfaces with prescribed infinite symmetry groups. Proc. Amer. Math. Soc. 134 (2006) 3057-3059. MR 2231632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Giovanni Stegel. An uncertainty principle for convolution operators on discrete groups. Proc. Amer. Math. Soc. 128 (2000) 1807-1812. MR 1662222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dave Witte. Products of similar matrices. Proc. Amer. Math. Soc. 126 (1998) 1005-1015. MR 1451837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Murray Gerstenhaber and Mary E. Schaps. Hecke algebras, $U_qsl_n$, and the Donald-Flanigan conjecture for $S_n$. Trans. Amer. Math. Soc. 349 (1997) 3353-3371. MR 1390035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. H. Kim, F. W. Roush and J. B. Wagoner. Inert actions on periodic points. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 55-62. MR 1464576.
Abstract, references, and article information   
View Article: PDF

[10] Richard Hain. Infinitesimal presentations of the Torelli groups. J. Amer. Math. Soc. 10 (1997) 597-651. MR 1431828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gregory A. Freiman and Boris M. Schein. Interconnections between the structure theory of set addition and rewritability in groups . Proc. Amer. Math. Soc. 113 (1991) 899-910. MR 1072338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information   
View Article: PDF

[13] J. Pantoja and J. Soto-Andrade. Structure of generalized local rigid motion groups . Proc. Amer. Math. Soc. 104 (1988) 693-696. MR 964844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anders Björner and Michelle L. Wachs. Generalized quotients in Coxeter groups . Trans. Amer. Math. Soc. 308 (1988) 1-37. MR 946427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Colin C. Graham and L. Thomas Ramsey. Sidon sets with extremal Sidon constants . Proc. Amer. Math. Soc. 83 (1981) 522-526. MR 627683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. H. Rhemtulla. Finitely generated non-Hopfian groups . Proc. Amer. Math. Soc. 81 (1981) 382-384. MR 597645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ronald Hirshon. The equivalence of $\times \sp{t}C\approx \times \sp{t}D$ and $J\times C\approx J\times D$ . Trans. Amer. Math. Soc. 249 (1979) 331-340. MR 525676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. I. Lichtman. Free subgroups of normal subgroups of the multiplicative group of skew fields . Proc. Amer. Math. Soc. 71 (1978) 174-178. MR 0480623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nancy Harrison. Real length functions in groups . Trans. Amer. Math. Soc. 174 (1972) 77-106. MR 0308283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Reinhold Baer. Groups with abelian central quotient group . Trans. Amer. Math. Soc. 44 (1938) 357-386. MR 1501972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Reinhold Baer. Groups with preassigned central and central quotient group . Trans. Amer. Math. Soc. 44 (1938) 387-412. MR 1501973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. R. Brahana. Groups $\{S,T\}$ whose commutator subgroups are abelian . Trans. Amer. Math. Soc. 35 (1933) 386-396. MR 1501691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Wesley Young. On the holomorphisms of a group . Trans. Amer. Math. Soc. 3 (1902) 186-191. MR 1500594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1